# SDR U2RA4534579001

- Difficulty date: April 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N169CA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 55,499 hours, 18,863 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: 803311
- Condition: Misinstalled
- Location: Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-4 DOOR EMERGENCY ASSIST BOTTLE FAILED TO TRIGGER DURING MINI EVACUATION DEMONSTRATION. DIAPHRAGM MISINSTALLED
